EconPapers    
Economics at your fingertips  
 

Positive solutions for singular discrete boundary value problems

Mariella Cecchi, Zuzana Došlá and Mauro Marini

Abstract and Applied Analysis, 2004, vol. 2004, 1-13

Abstract:

We study the existence of zero-convergent solutions for the second-order nonlinear difference equation Δ ( a n Φ p ( Δ x n ) ) = g ( n , x n + 1 ) , where Φ p ( u ) = | u | p − 2 u , p > 1 , { a n } is a positive real sequence for n ≥ 1 , and g is a positive continuous function on ℕ × ( 0 , u 0 ) , 0 < u 0 ≤ ∞ . The effects of singular nonlinearities and of the forcing term are treated as well.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/939317.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/939317.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:939317

DOI: 10.1155/S1085337504306068

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:939317